MathSciNet Relay Station
MathSciNet bibliographic data
MR1027900 57S20 (20H05 22E40 57S25 58F15)
Hurder, Steven Deformation rigidity for subgroups of ${\rm SL}(n,{\bf Z})$ acting on the $n$-torus. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 1, 107–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement